# SDR R61A2020061100525

- Difficulty date: June 9, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 8,082 hours, 5,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1C PHOTOLUMINESCENT STRIP MISSING. INSTALLED PHOTOLUMINESCENT STRIP AT SEAT 1C PER AMM 33-50-21.
